# SDR SWIA200920993

- Difficulty date: February 5, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 20,076 hours, 26,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1159
- Condition: Discharged
- Location: Cabin
- Part time: 10,564 hours, 14,922 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5514 - EMERGENCY LIGHTS FROM ROW NINE AFT, INOP.  REPLACED AFT ELBP PN D366-04-001, SN OFF 1159.
